MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® ENZYMATIC CREATININE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA; DIMENSION VISTA® ENZYMATIC CREATININE FLEX® REAGENT CARTRIDGE
Model Number 10700444
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center (ccc) and reported a discordant, falsely depressed enzymatic creatinine (ecrea) result was obtained on a dimension vista 500 system.Siemens is investigating the event.
 
Event or Problem Description
A discordant, falsely depressed enzymatic creatinine (ecrea) result was obtained on a patient plasma sample on a dimension vista 500 system.The result was reported to the physician(s).The same sample was reprocessed on the same instrument and a higher result was obtained, considered correct and reported.A corrected report was issued.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely depressed ecrea result.
 
Additional Manufacturer Narrative
Mdr 2517506-2020-00175 was filed on 11-jun-2020.Additional information (15-jun-2020): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant falsely depressed enzymatic creatinine (ecrea) result.Hsc evaluated the information provided and the instrument data files.Quality control was in range upon testing from subsequent new assay wells and no issues were noted with other patient samples, indicating that the instrument and assay were performing acceptably.Repeat of the same sample yielded expected results.A potential product issue has not been identified.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA® ENZYMATIC CREATININE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark, de
MDR Report Key10143416
Report Number2517506-2020-00175
Device Sequence Number3045137
Product Code JFY
UDI-Device Identifier00842768036262
UDI-Public00842768036262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2020
Device Model Number10700444
Device Catalogue NumberK1270A SMN 10700444
Device Lot Number19336AA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1